Shaun Barcavage: Heartbreaking Testimony From Research Nurse Who Suffered Life-Altering Injuries From COVID-19 Vaccine

The COVID World post date: November 3rd, 2021

WASHINGTON, D.C. – A roundtable discussion with COVID-19 vaccine-injured and medical experts on federal vaccine mandates was held yesterday in the US Senate hosted by Senator Ron Johnson. Citizens suffering from vaccine-induced injuries traveled from all across the US to share their stories in the nation’s capital. The speakers included Kyle Warner, Ernesto Ramirez Sr and Brianne Dressen, all of which had their stories featured on this website. Shaun Barcavage was also among the speakers at the event. The 51-year-old research nurse suffered life-altering injuries after a double dose of the COVID-19 vaccine in early 2021.

Shaun started his testimony by saying:

“Good afternoon. There are far too many silent sufferers. Not because they don’t yearn to reach out, but because they’ve tried and found no one cares. I’m here for all those who could not be here today due to their injury or financial burden. I’m lucky to even be here today myself because as of yesterday, I was finishing treatment with intravenous immunoglobulin and I’m on high dose steroids to try to suppress my immune system.”

He had his first dose on December 29th, 2020 and his second in January. He immediately suffered multiple symptoms after his first dose including numbness and tingling in his face and body. Against better judgment, he went back and got in line for his second shot.

“Let me briefly share my reaction story. I went to the hospital where I work. I stood in line. Immediately after dose one, I developed paresthesias in my right arm within hours. The numbness and tingling traveled to the right side of my face, my eye, and my ear. Against better judgment, I went back and got in line to get the second shot. Within four days, I developed debilitating tinnitus.”

He recalls from the month of February, being curled up in a fetal position on his bathroom floor wondering how he will continue to live with such severe tinnitus. He couldn’t hear the TV, listen to music, read a book, or hear what other people were saying. He thought his life was over.

Watch his full testimony:

You can find the full discussion here.

Please support our ongoing work.

Subscribe
Notify of
guest
8 Comments
Oldest
Newest Most Voted
Inline Feedbacks
View all comments
KrissMac
KrissMac
22 days ago

So he took a shot that doesn’t stop transmission to “end” the pandemic? I suppose we knew less back then when he took it but even the marketeers of the jabs referred to a lessoning of symptoms if you caught a virus, not immunity. I say a virus because God knows how many were really influenza, mislabeled by inaccurate testing.

And why oh why oh do people not listen to their gut and take the 2nd jab after a bad reaction to the first? Brainwashing? A need to be liked? Blackmail? Check all the above.

Last edited 22 days ago by KrissMac
Sally Tomek Tomek
Sally Tomek Tomek
20 days ago

I also had and continue to have repetitive symptoms after Pfizer Covid shot. It has been 8 months and I still have symptoms.
Within 20 minutes after the vaccination, I developed a bodily rash, pins and needles in extremities, severe irritation of my right eye, severe belly ache. After I arrived home I developed extreme high Blood Pressure and fast heart rate. I usually have low blood pressure and slow heart rate. This was extremely unusual but my doctors did not believe me. I am an elderly woman and a retired nurse which makes me suspect in the medical arena. Often they either think I know everything or I know nothing hence my symptoms were not accepted as “true”.

Then my tinnitus started this did not get attention either as an elderly woman I am suspect of losing hearing anyway thus tinnitus. Did I develop Irritable Bowel Syndrome–anyway unexplained belly ache and diarrhea. Also I have very low energy.

I started being unusually cold or hot for no reason. I had shivers unexpectedly–no fever. I have developed numbness in my extremities but could not get an appointment from a neurologist for 7 months.

The constellation of symptoms repeat themselves in intervals–maybe every couple of weeks. Having been a researcher myself as a professor I started to search the literature from many domains and countries. I thought perhaps this vaccine injury was more like Mast Cell Activation. I sought out a doctor of Allergy and Immunology who actually believed me.

I did not take the second shot.

I am trying high dosages of Claritin now. Let us see if it will help with the issues. I notice that Claritin wakes me up so to say. Little more energy.

Tinnitus is still there but tolerable except when I go to bed.

Please respond to me with any ideas and recommendations.

Sally Tomek, MS, MPH,EdD, RN
Sufferer of Post Covid Vaccine

Sandra Korrat
Sandra Korrat
20 days ago

You story touched me very much.
It must be so hard to suffer all these symptoms and even much harder that no one wanted to listen and take it serious.
Hopefully everyone will listen to your story. I pray for you. Wish you get well very soon! ❤❤

Sandra Korrat
Sandra Korrat
20 days ago

A friend of mine felt very sick for a week after the first shot (Astrazeneca). Developed a trigeminus neuralgia, believed the vaccine has nothing to do with it, because this is what they told her.
Got the second shot (Moderna).
The trigeminus neuralgia worsened, she got strong medication and now, about 2-3 months after her second shot she is in hospital with meningitis.
They do not find virus or bacteria and wonder where it comes from. I do not know if they concider the vaccination…

Gayle
Gayle
14 days ago

This is utterly CRIMINAL against these folks and all of humanity! And now they are coming after OUR CHILDREN AND GRANDCHILDREN. We have to stop this

Dee
Dee
12 days ago

I did not take the second shot because of similar on going symptoms and I visited several doctors and they could not help. One doctor reported my symptoms to VEARS (did I spell that right?). Then I reported my symptoms to the same system and there was no follow up or anything from the government or pharma company. I don’t have insurance and can not afford to be sick.

Emily
Emily
9 days ago

Much of what this poor man is dealing with is due to depletion of his magnesium (and zinc) stores. Without magnesium, ATP is not biologically active. ATP helps all muscles relax. If the smooth muscle surrounding blood vessels cannot relax, the vessels stay rigid and blood pressure goes up. This can happen with cardiac muscle, too. Nerve function, which is part of cardiac electrical function, is also reliant on ATP for effective operation of the Na/K channels that control the flow of electrolytes necessary for the electrical cascade. This can initiate tachycardia.

Tinnitus can be caused by a zinc and/or magnesium deficiency. Zinc is crucial for protein synthesis. Without it, the endoplasmic reticulum will go into the unfolded protein response and eventually induce a cytokine response or initiate apoptosis. Proteins build our cells and many small functional components of cells. Blood vessels get stiff, too, in the presence of zinc deficiency.

So many, many of the problems with Covid infection, long Covid, and vaccination problems are due to the massive depletion of these two minerals. Yes, other micronutrients get depleted, but the depletion of these two, but particularly Mg, seems to be the most problematic.

Dee
Dee
Reply to  Emily
8 days ago

Thank you so much for the info. I notice that if I don’t take Mg, I’m really hurting bad from the COVID injury. I will try Zinc.

8
0
Would love your thoughts, please comment.x
()
x